A principal subspace theorem for 2-principal points of general location mixtures of spherically symmetric distributions

Shun Matsuura, Hiroshi Kurata

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this paper, we study 2-principal points of general location mixtures, including finite and infinite mixtures, of spherically symmetric distributions. A theorem is established that clarifies a linear subspace in which any set of 2-principal points exists.

Original languageEnglish
Pages (from-to)1863-1869
Number of pages7
JournalStatistics and Probability Letters
Volume80
Issue number23-24
DOIs
Publication statusPublished - 2010 Dec 1
Externally publishedYes

Keywords

  • Location mixture
  • Mean squared distance
  • Principal points
  • Spherically symmetric distribution

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'A principal subspace theorem for 2-principal points of general location mixtures of spherically symmetric distributions'. Together they form a unique fingerprint.

  • Cite this